Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 412028, 14 pages
http://dx.doi.org/10.1155/2013/412028
Research Article

Approximation of Eigenvalues of Sturm-Liouville Problems by Using Hermite Interpolation

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni Suef, Egypt
3Department of Mathematics, University College, Umm Al-Qura University, P.O. Box 8140, Makkah, Saudi Arabia

Received 5 August 2013; Accepted 21 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 M. M. Tharwat and S. M. Al-Harbi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Tharwat and S. M. Al-Harbi, “Approximation of Eigenvalues of Sturm-Liouville Problems by Using Hermite Interpolation,” Abstract and Applied Analysis, vol. 2013, Article ID 412028, 14 pages, 2013. https://doi.org/10.1155/2013/412028.